# SDR SIMA20211005004

- Difficulty date: October 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 13,682 hours, 8,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 HAS CORROSION AT FLOOR LEVEL. (LEVEL 2 CORROSION)(MAJOR REPIAR)-C/A-COMPLETE: REPAIRED PER ERS-EJ-5300-4403.
